CSpace

Browse/Search Results:  1-5 of 5 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
furtherresultsontheexistenceofperiodicsolutionstoddeswithmultiplelags 期刊论文
actamathematicaeapplicataesinica, 1999, 卷号: 15, 期号: 2, 页码: 190
Authors:  Yu YH(俞元洪);  Ge WG(葛渭高)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
theextinctioninnonautonomouspreypredatorlotkavolterrasystems 期刊论文
actamathematicaeapplicataesinica, 1999, 卷号: 15, 期号: 4, 页码: 401
Authors:  Yu YH(俞元洪);  Teng ZD(滕志东)
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
ontheoscillationofsolutionsoffirstorderdifferentialequationswithdeviatingarguments 期刊论文
actamathematicaeapplicataesinica, 1999, 卷号: 15, 期号: 3, 页码: 297
Authors:  Zhou Y(周勇);  Yu YH(俞元洪)
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
comparisoncriteriaofpositivesolutionsforaneutraldifferenceequationwithpositiveandnegativecoefficients 期刊论文
actamathematicaeapplicataesinica, 1999, 卷号: 15, 期号: 3, 页码: 326
Authors:  Guan XP(关新平);  Yu YH(俞元洪);  Yang J(杨军)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
forcedoscillationsofhyperbolicdifferentialequationswithdeviatingarguments 期刊论文
actamathematicaeapplicataesinica, 1995, 卷号: 11, 期号: 4, 页码: 369
Authors:  Cui BT(崔宝同);  Lalli B S;  Yu YH(俞元洪)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10